# SDR DALA2024022702751

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 85,601 hours, 28,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 EMERGENCY LIGHTS INOP SEATS ROW 33-37. CORRECTIVE ACTION: REPLACED NEW POWER SUPPLY PER B757 AMM. 33-50, OP'S CHK'D GOOD. (5772657)
